MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CKMBL CREATINE KINASE-MB; CPK OR ISOENZYMES

ROCHE DIAGNOSTICS CKMBL CREATINE KINASE-MB; CPK OR ISOENZYMES
Catalog Number 07190794190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable ckmbl creatine kinase-mb results from the cobas integra 400 plus w/o ise analyzer.The initial result was 6655 ul/l.The repeat result was 6569 ul/l and after calibration, the repeat result was 82 ui/l.On (b)(6) 2024, the repeat result was 7360 ui/l.After another calibration and cleaning of the inner and outer water tank, the repeat result was 5784 ui/l.For this test, the customer used a different edta sample from the same venipuncture.The result of 82 ui/l was reported outside of the laboratory.
 
Additional Manufacturer Narrative
The analyzer serial number was (b)(6).A general reagent problem was ruled out because calibration and quality control were acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The specific cause of the event could not be determined based on the provided information.A general reagent problem was ruled out because calibration and quality control were acceptable.Analyzer alarms received by the customer indicated overfilled tubes or wrong tube configuration, which both potentially lead to a too-deep dive of the probe into the sample, which could then cause additional droplets at the outer side of the probe.

Brand Name
CKMBL CREATINE KINASE-MB
Common Device Name
CPK OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20148726
Report Number1823260-2024-02568
Device Sequence Number8259103
Product Code JHS
UDI-Device Identifier04015630940806
UDI-Public04015630940806
Combination Product (Y/N)Y
Initial Reporter CountryEG
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number07190794190
Device Lot Number779827
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown